# SDR CA991230026

- Difficulty date: December 13, 1999
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Mooney M20J
- Aircraft time: 649 hours
- Engine: Lyc IO360A3D6D
- Propeller: Mcauly B2D34C214
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Engine
- Condition: Failed
- Location: Forward
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) REPAIRED ENGINE INSTALLED AND AC FLOWN WHEN SHORTLY AFTER T/O LOSS OF OIL PRESSURE WAS NOTED. REPORT TO FOLLOW.  REAR BEARING DAMAGED, POSSIBLY AT REPAIR.
